Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Eliquis Cause Nausea?

After atrial fibrillation diagnosed, went on Elequis and had Cardio Version. After 1 month found that I was back in atrial fibrillation. Dr. then put me on miltaq. Had nausea after taking Elequis and am afraid it will be getting worse. Have continual nausea. Ca ELequis cause nausea? What do you suggest for nausea?
Wed, 2 Nov 2016
Report Abuse
General & Family Physician 's  Response
hi thanks for posting on hcm
i can see that at present you are on multaq and elequis, for your conditoin. nausea is one of the common side effects of multaq, nothing to worry a sit may go off, if it nausea is too much of trouble i advise you to take your doctor help. don't stop taking the above mentioned medications without consulting your doctor as it could worsen your situation.
hope this is helpful to you.
regards
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
Does Eliquis Cause Nausea?

hi thanks for posting on hcm i can see that at present you are on multaq and elequis, for your conditoin. nausea is one of the common side effects of multaq, nothing to worry a sit may go off, if it nausea is too much of trouble i advise you to take your doctor help. don t stop taking the above mentioned medications without consulting your doctor as it could worsen your situation. hope this is helpful to you. regards